Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 13 found articles
 
 
  Three-variable Mahler measures and special values of L-functions of modular forms
 
 
Title: Three-variable Mahler measures and special values of L-functions of modular forms
Author: Guo, Xuejun
Peng, Yuzhen
Qin, Hourong
Appeared in: The Ramanujan journal
Paging: Volume 54 () nr. 1 pages 147-175
Year: 2020-02-15
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 13 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands